# SDR USAA001260

- Difficulty date: August 15, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .5 INCH, WL 207, RBL 28.  REPAIRED PER EA 67735.  (M)
